advertisement
Question
Posted by: Jordan | 2009/07/22

Restless

Good morning. I hope you can help with this. I' ve been battling with restless legs for a while now. Now I' m battling with restless arms. Its awful. I' m on Lexamil, Trepaline, Panafort? Cortisone. What can I take that can stop this and what causes this? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Jordan - RLS may have many underlying causes. The trepiline and even the lexamil that you are taking may be a potential cause.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement